# SDR TWAA9708003

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link Assy
- Part number: 39567851
- Condition: Malfunctioned
- Location: Rt Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HOU - AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, RIGHT NOSE LANDING GEAR DOOR DID NOT CLOSE.  FOUND RIGHT NOSE LANDING GEAR DOOR LINK ASSEMBLY, MFG P/N 3956785-1, MALFUNCTIONING.  REPLACED DOOR LINK ASSEMBLY.  NOSE LANDING GEAR DOOR OPERATION THEN CHECKED NORMAL.  (M)
